# SDR AALA20170716001

- Difficulty date: July 15, 2017
- Submitted: July 18, 2017
- Operation: Air carrier
- Aircraft: N7541A
- Make and model: Doug DC-9-82
- Aircraft serial: 49995
- Aircraft time: 74,993 hours, 39,610 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Part number: 4057800906
- Part serial: 88090480
- Condition: Unreliable
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED.  AT 34000 FT, DFGC ON NR2 CAPTS MACH SHOWED .799 AND AIS ABOUT 240 KTS, F/OS SIDE .680 ABOUT 240KTS.  DISCONNECTED AUTO THROTTLE AND RETURN TO .750 ON F/OS SIDE TO CAPTURE.  RAN AIRSPEED UNRELIABLE CHECKLIST AND SWITCHED STATIC AIR ON CAPTS SIDE TO ALT.  ON DESCENT MACH ON CAPTS SIDE WOULD READ NORMAL, THEN GO HIGH TO .760-.790 SEVERAL TIMES.  THE FLIGHT DECLARED AN EMERGENCY GOING INTO COS, AND LANDED WITHOUT FURTHER INCIDENT.  PERFORMED FUNCTIONAL CHECK OF CAPTS AIRSPEED IND WITH NO DEFECTS NOTED. PLACARDED CAPTS MACH INDICATOR PER MEL 34-01B. REPLACED CAS MACH AIRSPEED INDICATOR, OPS CHECK OK PER MM 34-13-01. CLEARED DEFERRAL.
